Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/660
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDragomir, S.en
dc.contributor.authorPearce, C.en
dc.contributor.authorPecaric, J.en
dc.date.issued2003en
dc.identifier.citationTamkang Journal of Mathematics, 2003; 34(2):175-187en
dc.identifier.issn0049-2930en
dc.identifier.urihttp://hdl.handle.net/2440/660-
dc.language.isoenen
dc.publisherTamkang University Pressen
dc.titleInterpolations of Jensen's inequalityen
dc.typeJournal articleen
dc.identifier.rmid0020031852en
dc.identifier.pubid57907-
pubs.library.collectionApplied Mathematics publicationsen
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.